# SDR CA990818007

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800CA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 304149
- Condition: Separated
- Location: Cylinder
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

(CAN) TWO STUDS PN 304149 SEPARATED FROM REAR CYLINDER.  EXHAUST MELTED THE PUSH ROD COVER CAUSING AN OIL LEAK AND SMALL FIRE.  WARNING INDICATION IN COCKPIT RESULTED IN ABORTED TAKEOFF.  NEW CYLINDER INSTALLED.
